# SDR SWAA2012073006350

- Difficulty date: July 11, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 65,439 hours, 61,294 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6554823
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AT LOWER FWD FITTING CHANNEL SPLICE ANGLE CRACKED.  REMOVED AND REPLACED SPLICE ANGLE PER BAC DWG.
